I think that it is hard to say with high confidence. You have several things going on.
I think perforation is unlikely unless you have lots of pain. But, some small abrasion or scratch could be possible, although that should not make lots of blood.
Any steroid can make tissue a little thinner and weaker. It is possible that you were very close to a friable state, and with a very small nudge from steroid the tissue became more friable - but that is still inconsistent with "tons" of blood.
I have not seen any medical study that otherwise says an anti-inflammatory steroid has a direct mechanism to make tissue bleed. But, it is possible some inert ingredient is making tissue bleed. Some have found that the sulfa in ordinary Rowasa brought more harm than the mesalamine brought benefit. I have no idea what inert ingredients are in your enemas. If available, you could try a suppository which would have different inert ingredients, and since you only need to treat 8cm.
It is also possible that the tissue was a bit friable, and when eating a menu expanded from your SCD, that you changed the texture and firmness of your stool enough that the friable tissue gave off more blood.
If your symptoms (if not underlying inflammation) respond to dietary manipulation, then it does not follow that in the absence of inflammation you can forgo all dietary manipulation. The deal you want is to live your life without regard to your chronic condition. It is a great deal if you can get it. Some do. But for many it is not a reasonable expectation.
Post Edited (DBwithUC) : 8/13/2019 1:49:15 PM (GMT-6)